EconPapers    
Economics at your fingertips  
 

Corrigendum to “A Note on the Use of Generalized Sundman Anomalies in the Numerical Integration of the Elliptical Orbital Motion”

José Antonio López Ortí, Francisco José Marco Castillo and María José Martínez Usó

Abstract and Applied Analysis, 2016, vol. 2016, 1-1

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/8037807.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/8037807.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:8037807

DOI: 10.1155/2016/8037807

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:8037807